Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 688, NWS Memphis, TN

August 8, 2011Hardeman County, McNairy County, Tennessee; Alcorn County, Tippah County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Aug 8, 2011, 12:53 PM CDT for Hardeman County, McNairy County, Tennessee; Alcorn County, Tippah County, Mississippi. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2011, 12:53 PM CDT (17:53 UTC)
Expired
Aug 8, 2011, 1:45 PM CDT
In force
52 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Alcorn County, MS, Tippah County, MS, Hardeman County, TN, McNairy County, TN

The radar

The Memphis radar (KNQA), 110 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 1:35 PM CDTTSTM WND DMGFalkner, MSSTEEPLE BLOWN OFF THE POST OFFICE. SEVERAL HOMES RECEIVED ROOF DAMAGE. PARTIAL ROOF BLOWN OFF OF A CHURCH. SEVERAL TREES AND POWER LINES DOWN. TIME ESTIMATED.
Aug 8, 1:35 PM CDTTSTM WND GST 68Falkner, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 5.9 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1761 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1761 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
1327 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

368 
WUUS54 KMEG 081753
SVRMEG
MSC003-139-TNC069-109-081845-
/O.NEW.KMEG.SV.W.0688.110808T1753Z-110808T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1253 PM CDT MON AUG 8 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 145 PM CDT

* AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  POCAHONTAS...OR NEAR BIG HILL POND STATE PARK...AND MOVING
  SOUTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
  OF NORTHEASTERN TIPPAH...SOUTHERN HARDEMAN...SOUTHWESTERN MCNAIRY
  AND WESTERN ALCORN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3479 8845 3475 8865 3476 8872 3474 8872
      3472 8884 3495 8902 3499 8902 3499 8905
      3508 8912 3514 8885
TIME...MOT...LOC 1753Z 297DEG 20KT 3503 8880

$$
2 follow-up statements
520 
WWUS54 KMEG 081823
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
123 PM CDT MON AUG 8 2011

MSC003-139-TNC069-109-081845-
/O.CON.KMEG.SV.W.0688.000000T0000Z-110808T1845Z/
TIPPAH MS-ALCORN MS-HARDEMAN TN-MCNAIRY TN-
123 PM CDT MON AUG 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHWESTERN MCNAIRY...SOUTHERN HARDEMAN...WESTERN ALCORN AND
NORTHEASTERN TIPPAH COUNTIES...

AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
CHALYBEATE...OR 9 MILES SOUTHWEST OF BIG HILL POND STATE PARK...
MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FALKNER...
KOSSUTH...WALNUT...MIDDLETON...SAULSBURY...LISBON...ROGERS SPRINGS...
ESSARY SPRINGS...TIPLERSVILLE...BROWNFIELD...CHALYBEATE...PEOPLES...
LONE PINE AND GIFT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3479 8845 3475 8865 3476 8872 3474 8872
      3472 8884 3495 8902 3499 8902 3499 8905
      3508 8912 3514 8885
TIME...MOT...LOC 1823Z 297DEG 20KT 3493 8878

$$
772 
WWUS54 KMEG 081840
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
140 PM CDT MON AUG 8 2011

MSC003-139-TNC069-109-081850-
/O.EXP.KMEG.SV.W.0688.000000T0000Z-110808T1845Z/
TIPPAH MS-ALCORN MS-HARDEMAN TN-MCNAIRY TN-
140 PM CDT MON AUG 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MCNAIRY...
SOUTHERN HARDEMAN...WESTERN ALCORN AND NORTHEASTERN TIPPAH COUNTIES
WILL EXPIRE AT 145 PM CDT...

AT 140 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3479 8845 3475 8865 3476 8872 3474 8872
      3472 8884 3495 8902 3499 8902 3499 8905
      3508 8912 3514 8885
TIME...MOT...LOC 1840Z 297DEG 20KT 3489 8868

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 12:08 PM CDT, 45 minutes earlier.

Area forecast discussion, Aug 8, 12:08 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1208 PM CDT MON AUG 8 2011

.UPDATE... /ISSUED 1104 AM CDT MON AUG 8 2011/

11 AM KNQA RADAR SHOWED AN OUTFLOW BOUNDARY DROPPING THROUGH THE
MIDSOUTH... ROUGHLY ORIENTED ALONG I40. THIS BOUNDARY ORIGINATED
FROM THUNDERSTORMS OVER SOUTHERN MO EARLIER THIS MORNING. AIRMASS
TO THE NORTH OF THE BOUNDARY WAS RELATIVELY STABLE...WITH A
PRONOUNCED GRAVITY WAVE SIGNATURE ON RADAR.

SOME FAIRLY SIGNIFICANT FORECAST UPDATES WERE RECENTLY SENT.
TEMPERATURES WERE DROPPED ACROSS THE NORTHERN TWO THIRDS OF THE
MIDSOUTH...HEAT HEADLINES TRIMMED BACK AND WINDS UPDATED. WAS
RELUCTANT AT MIDMORNING TO PULL ALL HEAT HEADLINES FROM THE
MEMPHIS METRO...WITH AFTERNOON HEATING YET TO OCCUR. HOWEVER...
HEAT HEADLINES MAY NEED FURTHER TRIMMING DEPENDING ON WHERE THE
OUTFLOW BOUNDARY ENDS UP.

PWB

&&

.PREV DISCUSSION... /ISSUED 355 AM CDT MON AUG 8 2011/

SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF NORTH
MISSISSIPPI. A GRADUAL WEAKENING TREND HAS BEEN NOTED OVER THE
PAST COUPLE OF HOURS...ALTHOUGH STORMS COULD INTENSIFY BRIEFLY AS
THEY INTERACT WITH THE NUMEROUS OUTFLOW BOUNDARIES ACROSS THE
AREA. EARLY MORNING TEMPERATURES ARE RUNNING MUCH COOLER THAN 24
HOURS AGO...ESPECIALLY ALONG AND NORTH OF THE INTERSTATE 40
CORRIDOR WHERE READINGS ARE NEARLY 10 DEGREES COOLER.
LIKEWISE...DEW POINTS ARE GENERALLY 4 TO 10 DEGREES LOWER THAN
YESTERDAY WITH SOME LOWER TO MIDDLE 60S IN NORTHEAST
ARKANSAS...AND FAR WEST TENNESSEE.

ONE MORE DAY OF HOT OPPRESSIVE HEAT IS EXPECTED TODAY. TRIMMED
BACK THE EXCESSIVE HEAT WARNING SLIGHTLY THIS MORNING ELIMINATING
MORE OF NORTHERN MISSISSIPPI...BUT ALL AREAS REMAIN UNDER AT LEAST
A HEAT ADVISORY. AS NOTED EARLIER...CURRENT TEMPERATURES AND DEW
POINTS ARE MUCH LOWER THAN YESTERDAY SO WE MAY SEE HEAT INDICES
STRUGGLE TO REACH WARNING/ADVISORY CRITERIA...BUT GUIDANCE STILL
INDICATES DANGEROUSLY HOT CONDITIONS. THE CUMULATIVE EFFECTS OF
MULTIPLE DAYS OF HEAT CAN BE THE MOST DANGEROUS PART...SO WILL
HOLD ON TO THE HEAT HEADLINES ONE MORE DAY. SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS AFTERNOON
PROVIDING SOME RELIEF...BUT MOST AREAS SHOULD REACH WARNING/ADVISORY
CRITERIA WELL BEFORE STORMS INITIATE.

THE STORM PREDICTION CENTER HAS INCLUDED PORTIONS OF NORTHWEST
TENNESSEE...EASTERN ARKANSAS AND THE MISSOURI BOOTHEEL IN A SLIGHT
RISK FOR SEVERE WEATHER TODAY. ABUNDANT MOISTURE AND INTENSE
HEATING...ALONG WITH A MODERATELY STRONG SHORTWAVE IN NORTHWEST
FLOW WILL LIKELY RESULT IN LATE AFTERNOON CONVECTION ONCE AGAIN
TODAY. THE MAIN THREAT WITH THESE STORMS WILL BE DAMAGING
WINDS...HOWEVER AS HEIGHTS FALL...THE LIKELIHOOD OF HAIL WILL
INCREASE...ESPECIALLY OVER NORTHEASTERN PORTIONS OF THE MIDSOUTH.

THE PATTERN DOES NOT CHANGE SUBSTANTIALLY MONDAY INTO NEXT
WEEKEND. NORTHWEST FLOW WILL REMAIN IN PLACE. THE RIDGE TRIES TO
BUILD BACK IN SLIGHTLY ON FRIDAY...BUT DOES NOT LOOK LIKE IT WILL
MAKE SUBSTANTIAL PROGRESS. TEMPERATURES MAY REBOUND BY A FEW
DEGREES ON FRIDAY...BUT FOR THE MOST PART WE ARE EXPECTING HIGHS
IN THE 89 TO 93 DEGREE RANGE AND LOWS IN THE LOW TO MIDDLE 70S.
ALTHOUGH THESE READINGS ARE CLOSE TO NORMAL FOR MID AUGUST...AFTER
DEALING WITH MULTIPLE DAYS AROUND 100 DEGREES IT MAY ACTUALLY FEEL
LIKE A TASTE OF SPRING. SHOWERS AND THUNDERSTORMS CANNOT BE RULED
OUT AT ANY TIME OVER THE NEXT SEVEN DAYS ...BUT FOR NOW THE BEST
CHANCES LOOK TO BE TONIGHT INTO TOMORROW.

30/SIRMON

&&

.AVIATION...

18Z TAF SET

ISOL TO SCT SHRAS/TSRAS CONTINUE TO DEVELOP ALONG TWO DISTINCT
OUTFLOW BOUNDARIES. KMKL WILL HAVE THE BEST CHANCE AT SEEING A
SHRA OR TSRA OTHERWISE WINDS WILL TURN AROUND TO THE NW AND
EVENTUALLY TO SE BEHIND THESE BOUNDARIES. SPEEDS MAY GUST TO 15
KTS. HOWEVER...BEST CHANCES FOR CONVECTION WILL OCCUR LATER THIS
EVENING INTO THE OVERNIGHT HOURS FROM ONGOING CONVECTION CURRENTLY
ACROSS SW MO AND KS. HAVE ADDED TEMPOS TO KJBR...KMEM...AND KMKL.
WINDS WILL GENERALLY BE LIGHT AND POSSIBLY VARIABLE DUE TO
CONVECTION THIS EVENING INTO THE OVERNIGHT HOURS.

KRM

&&

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  98  77  94  73 /  30  50  40  10
MKL  94  74  89  71 /  40  60  40  10
JBR  94  74  93  72 /  30  60  30  10
TUP  97  75  93  73 /  30  40  50  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR LEE AR-
     PHILLIPS.

     HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR CRITTENDEN-CROSS-
     MISSISSIPPI-POINSETT-ST. FRANCIS.

MO...NONE.
MS...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR COAHOMA-
     PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA-YALOBUSHA.

     HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-
     MONROE-PONTOTOC-PRENTISS-TIPPAH-TISHOMINGO-UNION.

TN...HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR CHESTER-FAYETTE-
     HARDEMAN-HAYWOOD-LAUDERDALE-MADISON-MCNAIRY-SHELBY-TIPTON.

&&
Hazardous weather outlook, Aug 8, 11:53 AM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1153 AM CDT MON AUG 8 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091115-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1153 AM CDT MON AUG 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE MIDSOUTH.
STRONG THUNDERSTORMS MAY BRIEFLY REACH SEVERE LIMITS...PRODUCING
DAMAGING WINDS AND LARGE HAIL.

HEAT INDICES MAY REACH OR EXCEED 110 DEGREES OVER EAST CENTRAL
ARKANSAS AND NORTHWEST MISSISSIPPI RIVER DELTAS THIS AFTERNOON.
CLOSER TO INTERSTATES 40 AND 55... INCLUDING THE MEMPHIS METRO
AREA... HEAT INDICES MAY REACH 105 DEGREES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE TUESDAY MORNING OVER THE
TENNESSEE RIVER VALLEY. STRONG TO PERHAPS SEVERE THUNDERSTORMS WILL
BE POSSIBLE INTO THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND TONIGHT.

PWB

In the hours before

Special weather statement, Aug 8, 12:31 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1231 PM CDT MON AUG 8 2011

MSZ004>006-TNZ053-090>092-081800-
TISHOMINGO MS-TIPPAH MS-ALCORN MS-CHESTER TN-HARDEMAN TN-HARDIN TN-
MCNAIRY TN-
1231 PM CDT MON AUG 8 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 100 PM CDT FOR...

  NORTHERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHWESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES SOUTHWEST OF MASSEYVILLE AT 1231 PM
CDT...MOVING EAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN ALCORN...CHESTER...HARDEMAN...HARDIN...MCNAIRY...TIPPAH AND
TISHOMINGO COUNTIES...INCLUDING LOCATIONS NEAR BIG HILL POND STATE
PARK...CORINTH...PICKWICK LANDING STATE PARK AND SELMER...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3487 8901 3499 8902 3499 8904 3523 8910
      3538 8860 3521 8831 3507 8818 3500 8817
      3500 8820 3497 8817 3486 8817
TIME...MOT...LOC 1731Z 288DEG 27KT 3520 8873

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 10:25 PM CDTSpecial Weather StatementMEGDyer, Lake, Lauderdale, Obion35 min
Aug 7, 10:33 PM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion42 min
Aug 7, 10:39 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale, Tipton40 min
Aug 7, 10:58 PM CDTWind AdvisoryMEGChester, Crockett, Decatur, Fayette, Hardeman, Hardin and 5 more2 hr
Aug 7, 11:00 PM CDTSpecial Weather StatementMEGGibson, Obion, Weakley45 min
Aug 7, 11:40 PM CDTSpecial Weather StatementMEGCrockett, Gibson, Weakley50 min
Aug 7, 11:59 PM CDTSpecial Weather StatementMEGHaywood, Madison31 min
Aug 8, 12:18 AM CDTSpecial Weather StatementMEGFayette, Hardeman27 min
Aug 8, 12:45 AM CDTSpecial Weather StatementMEGHardeman45 min
Aug 8, 12:31 PM CDTSpecial Weather StatementMEGHardeman, McNairy29 min
Aug 8, 12:50 PM CDTSevere Thunderstorm WarningMEGHardeman, Hardin, McNairy40 min
Aug 7, 7:03 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe42 min
Aug 7, 7:26 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Union49 min
Aug 7, 7:31 PM CDTFlash Flood WarningMEGItawamba, Lee, Prentiss, Tippah, Tishomingo, Union4 hr
Aug 7, 7:45 PM CDTSpecial Weather StatementMEGMonroe30 min
Aug 7, 8:14 PM CDTSpecial Weather StatementMEGItawamba, Lee, Prentiss46 min
Aug 7, 8:30 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Monroe45 min
Aug 7, 9:01 PM CDTSpecial Weather StatementMEGPrentiss44 min
Aug 7, 9:06 PM CDTSpecial Weather StatementMEGItawamba, Prentiss, Tippah39 min
Aug 7, 9:24 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tippah, Union51 min
Aug 8, 3:31 AM CDTSpecial Weather StatementMEGTishomingo29 min
Aug 8, 4:27 AM CDTSpecial Weather StatementMEGMonroe33 min
Aug 8, 1:41 PM CDTSpecial Weather StatementMEGAlcorn, Prentiss, Tippah, Union49 min
Aug 8, 2:36 PM CDTSpecial Weather StatementMEGLee, Prentiss, Union24 min
Aug 8, 3:38 PM CDTSpecial Weather StatementMEGUnion52 min
Aug 8, 4:37 PM CDTSpecial Weather StatementMEGMonroe38 min
Aug 8, 5:11 PM CDTSpecial Weather StatementMEGMonroe49 min
Aug 8, 5:59 PM CDTSpecial Weather StatementMEGMonroe31 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.